Communications in Mathematical Physics

Asymptotic solutions to the Knizhnik-Zamolodchikov equation and crystal base

A. N. Varchenko

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 171, Number 1 (1995), 99-137.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273404

Mathematical Reviews number (MathSciNet)
MR1341696

Zentralblatt MATH identifier
0893.17009

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B15: Representations, analytic theory 32G34: Moduli and deformations for ordinary differential equations (e.g. Knizhnik-Zamolodchikov equation) [See also 34Mxx] 81V70: Many-body theory; quantum Hall effect 82B23: Exactly solvable models; Bethe ansatz

Citation

Varchenko, A. N. Asymptotic solutions to the Knizhnik-Zamolodchikov equation and crystal base. Comm. Math. Phys. 171 (1995), no. 1, 99--137. https://projecteuclid.org/euclid.cmp/1104273404


Export citation